# SDR AALA202212079220

- Difficulty date: September 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,058 hours, 35,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321300
- Condition: Corroded
- Location: Fms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN PANEL AT THE BOTTOM EDGE OF THE LAVATORY DISCHARGE VENT. BETWEEN FR 69 AND FR 70, BETWEEN S31R AND S32R. REPAIRED FUSELAGE SKIN PANEL PER EA 338951 AND SRM 53-41-11-300-004.
